Electron. J. Diff. Equ., Vol. 2012 (2012), No. 240, pp. 1-10.

Asymptotic behavior of positive solutions for the radial p-Laplacian equation

Sonia Ben Othman, Habib Maagli

We study the existence, uniqueness and asymptotic behavior of positive solutions to the nonlinear problem
 \frac{1}{A}(A\Phi _p(u'))'+q(x)u^{\alpha}=0,\quad \hbox{in }(0,1),\cr
 \lim_{x\to 0}A\Phi _p(u')(x)=0,\quad u(1)=0,
where $\alpha <p-1$, $\Phi _p(t)=t|t| ^{p-2}$, A is a positive differentiable function and q is a positive measurable function in (0,1) such that for some c>0,
 \frac{1}{c}\leq q(x)(1-x)^{\beta }\exp \Big(
 -\int_{1-x}^{\eta }\frac{z(s)}{s}ds\Big)\leq c.
Our arguments combine monotonicity methods with Karamata regular variation theory.

Submitted September 23, 2012. Published December 28, 2012.
Math Subject Classifications: 34B15, 35J65.
Key Words: p-Laplacian; asymptotic behavior; positive solutions; Schauder's fixed point theorem.

Show me the PDF file (239 KB), TEX file, and other files for this article.

Sonia Ben Othman
Département de Mathématiques
Faculté des Sciences de Tunis, Campus universitaire
2092 Tunis, Tunisia
email: Sonia.benothman@fsb.rnu.tn
Habib Mâagli
King Abdulaziz University, College of Sciences and Arts, Rabigh Campus
Department of Mathematics
P.O. Box 344, Rabigh 21911, Saudi Arabia
email: habib.maagli@fst.rnu.tn

Return to the EJDE web page